# SDR UPS08851523

- Difficulty date: January 13, 2008
- Submitted: January 25, 2008
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 68,725 hours, 26,121 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Fs 920
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 KEEL BEAM PNL BETWEEN WHEEL WELLS BULGED AT FASTENER HOLE.  FABRICATED REPAIR KEEL BEAM PNL AND INSTALLED BETWEEN WHEEL WELLS IAW DWG 561606, AND SRM 51-09-22, SRM 51-01-22.
